Facebook Pixel
EmpowHER Guest

what is the risk of taking postinuo2 in two days intervals

By Anonymous June 18, 2015 - 4:38pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

More information would be helpful.

There is no risk to your health, other than possible nausea and cramping but it may cause irregularity in your menstrual cycle for several weeks.


June 19, 2015 - 5:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!